# SDR DL76G040831

- Difficulty date: September 1, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 19,985 hours, 3,266 cycles
- Engine: Ge CF680C2B6F
- Engine time: 19,973 hours, 7,178 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825L
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS RIGHT IDG DRIVE LIGHT.  LEFT HP VLV ALREADY ON MCO, DIVERTING TO JFK AS PRECAUTION.  REPLACED RIGHT IDG, LEAK CHECKS AND OPS CHECKS GOOD.
